| Model Number |
97715 |
| Medical Device Problem Codes |
Battery Problem (2885); Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Information was received from a patient's representative regarding an implantable neurostimulator.The reason for call was caller reported that for the past couple months, the patient stated that the implant battery dies very quickly and they have to recharge it every day.Agent reviewed implant battery depletion is dependent on settings and usage of the therapy.The patient was redirected to their healthcare provider to further address their concerns.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.